MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/05/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).Study name: (b)(6) study.The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2017 that a xenform soft tissue repair matrix was implanted during a pelvic floor reconstruction with xenform including apical vault suspension and cystocele repair procedure performed on (b)(6) 2014.According to the complainant, on (b)(6) 2014, the patient experienced urinary tract infection.She was treated with macrobid and the event resolved on (b)(6) 2014.
 
Event or Problem Description
It was reported to boston scientific corporation on august 21, 2017 that a xenform soft tissue repair matrix was implanted during a pelvic floor reconstruction with xenform including apical vault suspension and cystocele repair procedure performed on (b)(6) 2014.According to the complainant, on (b)(6) 2014, the patient experienced urinary tract infection.She was treated with macrobid and the event resolved on december 15, 2014.Additional information received on july 9, 2018.The event of urinary tract infection experienced by the patient on (b)(6) 2014 resolved on (b)(6) 2014.

Brand Name
XENFORM SOFT TISSUE REPAIR MATRIX
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key6866614
Report Number3005099803-2017-02838
Device Sequence Number13612190
Product Code PAJ
UDI-Device Identifier08714729774198
UDI-Public(01)08714729774198(17)20170131(10)0001403009
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model NumberM0068302470
Device Lot Number0001403009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer07/09/2018
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight77